Search Results

There are 35169 results for: content related to: Semiparametric inference for survival models with step process covariates

  1. Parametric and semiparametric hypotheses in the linear model

    Canadian Journal of Statistics

    Volume 39, Issue 1, March 2011, Pages: 165–180, Steven N. MacEachern and Subharup Guha

    Version of Record online : 24 FEB 2011, DOI: 10.1002/cjs.10091

  2. Inference after variable selection using restricted permutation methods

    Canadian Journal of Statistics

    Volume 37, Issue 4, December 2009, Pages: 625–644, Rui Wang and Stephen W. Lagakos

    Version of Record online : 2 OCT 2009, DOI: 10.1002/cjs.10039

  3. Fully efficient estimation of coefficients of correlation in the presence of imputed survey data

    Canadian Journal of Statistics

    Volume 40, Issue 1, March 2012, Pages: 124–149, Guillaume Chauvet and David Haziza

    Version of Record online : 8 NOV 2011, DOI: 10.1002/cjs.10133

  4. Nonparametric covariate adjustment for receiver operating characteristic curves

    Canadian Journal of Statistics

    Volume 38, Issue 1, March 2010, Pages: 27–46, Fang Yao, Radu V. Craiu and Benjamin Reiser

    Version of Record online : 5 OCT 2009, DOI: 10.1002/cjs.10044

  5. Testing for intercept-scale switch in linear autoregression

    Canadian Journal of Statistics

    Volume 40, Issue 3, September 2012, Pages: 427–446, Florian Ketterer and Hajo Holzmann

    Version of Record online : 13 JUN 2012, DOI: 10.1002/cjs.11137

  6. Testing uniformity for the case of a planar unknown support

    Canadian Journal of Statistics

    Volume 40, Issue 2, June 2012, Pages: 378–395, José R. Berrendero, Antonio Cuevas and Beatriz Pateiro-López

    Version of Record online : 2 APR 2012, DOI: 10.1002/cjs.10140

  7. An efficient computational approach for prior sensitivity analysis and cross-validation

    Canadian Journal of Statistics

    Volume 38, Issue 1, March 2010, Pages: 47–64, Luke Bornn, Arnaud Doucet and Raphael Gottardo

    Version of Record online : 8 JAN 2010, DOI: 10.1002/cjs.10045

  8. The pseudo-GEE approach to the analysis of longitudinal surveys

    Canadian Journal of Statistics

    Volume 38, Issue 4, December 2010, Pages: 540–554, Iván A. Carrillo, Jiahua Chen and Changbao Wu

    Version of Record online : 3 NOV 2010, DOI: 10.1002/cjs.10085

  9. Large deviations of multiclass M/G/1 queues

    Canadian Journal of Statistics

    Volume 37, Issue 3, September 2009, Pages: 327–346, André Dabrowski, Jiyeon Lee and David R. McDonald

    Version of Record online : 27 JUL 2009, DOI: 10.1002/cjs.10026

  10. Nonparametric estimation of the shape function in a Gamma process for degradation data

    Canadian Journal of Statistics

    Volume 37, Issue 1, March 2009, Pages: 102–118, Xiao Wang

    Version of Record online : 30 MAR 2009, DOI: 10.1002/cjs.10003

  11. New estimation and feature selection methods in mixture-of-experts models

    Canadian Journal of Statistics

    Volume 38, Issue 4, December 2010, Pages: 519–539, Abbas Khalili

    Version of Record online : 3 NOV 2010, DOI: 10.1002/cjs.10083

  12. Estimating functions for evaluating treatment effects in cluster-randomized longitudinal studies in the presence of drop-out and non-compliance

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 232–255, Grace Y. Yi, Richard J. Cook and Baojiang Chen

    Version of Record online : 22 MAY 2010, DOI: 10.1002/cjs.10058

  13. Testing heteroscedasticity in nonlinear and nonparametric regressions

    Canadian Journal of Statistics

    Volume 37, Issue 2, June 2009, Pages: 282–300, Xu Zheng

    Version of Record online : 19 MAY 2009, DOI: 10.1002/cjs.10020

  14. Model-based linear clustering

    Canadian Journal of Statistics

    Volume 38, Issue 4, December 2010, Pages: 716–737, Guohua Yan, William J. Welch and Ruben H. Zamar

    Version of Record online : 3 NOV 2010, DOI: 10.1002/cjs.10082

  15. On a new goodness-of-fit process for families of copulas

    Canadian Journal of Statistics

    Volume 37, Issue 1, March 2009, Pages: 80–101, Mhamed Mesfioui, Jean-François Quessy and Marie-Hélène Toupin

    Version of Record online : 30 MAR 2009, DOI: 10.1002/cjs.10006

  16. Constrained penalized splines

    Canadian Journal of Statistics

    Volume 40, Issue 1, March 2012, Pages: 190–206, Mary C. Meyer

    Version of Record online : 14 FEB 2012, DOI: 10.1002/cjs.10137

  17. An adaptive sampling scheme guided by BART—with an application to predict processor performance

    Canadian Journal of Statistics

    Volume 38, Issue 1, March 2010, Pages: 136–152, Qingzhao Yu, Bin Li, Zhide Fang and Lu Peng

    Version of Record online : 26 JAN 2010, DOI: 10.1002/cjs.10049

  18. An exact multinomial test for equivalence

    Canadian Journal of Statistics

    Volume 37, Issue 1, March 2009, Pages: 47–59, Jesse Frey

    Version of Record online : 30 MAR 2009, DOI: 10.1002/cjs.10000

  19. Nonparametric likelihood and doubly robust estimating equations for marginal and nested structural models

    Canadian Journal of Statistics

    Volume 38, Issue 4, December 2010, Pages: 609–632, Zhiqiang Tan

    Version of Record online : 3 NOV 2010, DOI: 10.1002/cjs.10080

  20. Nonparametric regression with cross-classified responses

    Canadian Journal of Statistics

    Volume 39, Issue 4, December 2011, Pages: 591–609, Chong Gu and Ping Ma

    Version of Record online : 30 SEP 2011, DOI: 10.1002/cjs.10125